# SDR SWAA2013011611476

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,885 hours, 16,723 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: U3A8341
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR INNER DOOR LOOSE AT HINGE POINT.  REMOVED AND REPLACED DOOR IAW AMM AND DRAWING.
